# SDR SWIA202265712

- Difficulty date: March 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS. 581.00 FRAME ATTACHING FLANGE AT STR.19 R/H HAS CORROSION.    (C CHECK RO 5/23/22)    REMOVED CORROSION AND EVALUATED REPAIR. REPAIR FOUND TO BE WITHIN LIMITS AS PER REO 690-53-31-648, REV: --, 2022-04-06.  / PRESSURE CHECK GOOD / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
